MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10027
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a cori assisted tka surgery, when they connected the real intelligence tablet, both screens went black.They tried to disconnect and reconnect but the issue persisted.The procedure was completed by changing to manual procedure.Patient was not harmed beyond the problem reported.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tablet, (israel) rob10027, s/n (b)(6), intended for use in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.The tablet was connected to a console and advanced to a case.During evaluation, the tablet blackout was repetitive.The most likely cause of this event is esd interference and/or signal noise that causes the tablet to shut off to prevent current overload.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the scope of this complaint and further investigation into the reported failure is being conducted to determine if additional escalation actions are required.The real intelligence cori for knee arthroplasty user manual provides guidelines for recovering to a fully manual procedure in the recovery procedure guidelines.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Per complaint details from israel, it was reported that during a cori assisted tka surgery, when they connected the real intelligence tablet, both screens went black.They tried to disconnect and reconnect but the issue persisted.The procedure was completed by changing to manual procedure.Patient was not harmed beyond the problem reported.Further investigation into the reported failure is being conducted to determine if additional actions are required.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tablet, (israel) rob10027, s/n (b)(6), intended for use in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.The tablet was connected to a console and advanced to a case.During evaluation, the tablet blackout was repetitive.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the part number or serial number and scope of this complaint, and no further escalation action is required.The real intelligence cori for knee arthroplasty user manual provides guidelines for recovering to a fully manual procedure in the recovery procedure guidelines.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Per complaint details from israel, it was reported that during a cori assisted tka surgery, when they connected the real intelligence tablet, both screens went black.They tried to disconnect and reconnect but the issue persisted.The procedure was completed by changing to manual procedure.Patient was not harmed beyond the problem reported.The most likely cause of the reported issue is related to esd interference and/or signal noise which caused the tablet to shut off to prevent current overload.Initial changes were implemented with a firmware and cable update and additional corrective actions have been initiated.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14493895
Report Number3010266064-2022-00389
Device Sequence Number14990212
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public00885556757451
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10027
Device Catalogue NumberROB10027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer08/09/2022
03/06/2025
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date08/10/2022
03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown